Social Anxiety Forum - View Single Post - Pristiq (desvenlafaxine) [SNRI]

View Single Post
post #69 of (permalink) Old 08-09-2013, 07:50 PM
renski
SAS Member
 
renski's Avatar
 
Join Date: May 2007
Location: Sydney/Chicago
Gender: Male
Age: 37
Posts: 154
After feeling really good at 100mg, it stopped working one day and made me feel worse. I kept going at 100mg for another 2 weeks and I couldn't get back to where I was. Feeling sedated, the depressive thoughts aren't there but I was feeling completely out of it and didn't feel like doing anything.

Doctor told me to increase to 150mg, I've been on 150 for 3 days now and I can't say I feel any better, if anything a little more sedated. I've got this ringing in my left ear too, and my neck hurts.. fantastic.

I would like to give it a few more days, but I really can't see how these side effects will clear up.. I don't remember feeling this sedated when I went from 50mg -> 100mg. I had other side effects like headaches and neck tension/soreness. But not this..
renski is offline  
 
 
For the best viewing experience please update your browser to Google Chrome